Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 26 found articles
 
 
  Bar-Natan’s deformation of Khovanov homology and involutive monopole Floer homology
 
 
Title: Bar-Natan’s deformation of Khovanov homology and involutive monopole Floer homology
Author: Lin, Francesco
Appeared in: Mathematische Annalen
Paging: Volume 373 (2018) nr. 1-2 pages 489-516
Year: 2018
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 26 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands